# SDR GTIA031043

- Difficulty date: December 9, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN CENTER FLOORBOARD STATION 270 IS SPONGY.  REMOVED CABIN CENTER FLOORBOARD.  FABRICATED NEW CABIN CENTER FLOORBOARD.  INSTALLED FS 270 FLOORBOARD.  (M)
